# SDR AALA20121005013

- Difficulty date: September 15, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 70,908 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 70,908 hours, 25,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK CORRODED FROM STATIONS 1708 TO 1720.  INSTALLED DOUBLER ON AFT DECK FROM STATIONS 1708 TO 1720, RIGHT BUTTLINE 51 TO LEFT BUTTLINE 46 PER SRM 53-60-51-2R 2.
